# SDR C2XA00BT079

- Difficulty date: October 16, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011160
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3014 - EMERGENCY LIGHT BY SERVICE DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AFT RIGHT LOWER EMERGENCY EXIT LIGHT IAW ATR42MM 33-51-27.  OPS CHECK GOOD.  (M)
